Next Article in Journal
Convergence of the Quadrature-Differences Method for Singular Integro-Differential Equations on the Interval
Previous Article in Journal
Some New Integral Identities for Solenoidal Fields and Applications
Article Menu

Export Article

Mathematics 2014, 2(1), 37-52;
Open AccessArticle

Notes on Article Versions

Action Date Notes Link
article pdf uploaded. 3 March 2014 13:50 CET Version of Record
Mathematics EISSN 2227-7390 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top